# SDR QMLA202402292022

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 10,446 hours, 27,581 cycles
- Engine: Allsn 250C47B
- Engine time: 4,812 hours, 11,209 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED FUEL ODOR IN COCKPIT/CABIN. I INSPECTED ALL FUEL LINES AND FITTINGS IN ENGINE COMPARTMENT NO DEFECTS NOTED. INSPECTED FUEL SUMPS AND CAVITY DRAINS NO DEFECTS NOTED. INSPECTED AFT COMPARTMENT ( BAGGAGE AREA SIDE WALL PANEL ) AND AFT AVIONICS BAY. NO DEFECTS NOTED. FLEW AIRCRAFT FOR 1 HOUR WITH NO ODORS DETECTED. I SUSPECT THAT PILOT FUELED AIRCRAFT AND SPILLED FUEL WHEN REFUELING POSSIBLY ON SHOES/FLIGHT SUIT CAUSING ODOR. AC WAS RETURNED TO SERVICE WITH NO OTHER REPORTED FUEL SMELL AFTER 16 HOURS OF FLIGHT TIME SINCE INCIDENT.
